# SDR FDEA201909272366

- Difficulty date: September 27, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 27,593 hours, 15,371 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327997800000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(DISCREPANCY RACK) FWD CARGO COMPARTMENT FLOOR PANEL 132MG DAMAGED REPAIRED FLOOR PANEL 132MG BY FABRICATION IAW FEDEX SRZ-25-005 REV. R; A300-600   AMM 51-75-10 AND SRM 53-10-20 MAJOR REPAIR
